MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-576
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided due to (b)(6) patient privacy regulations.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A manufacturer representative reported that, while in a spinal fusion, the clamp was found to be damaged.It was reported that a second clamp was used to complete the procedure.There was no reported delay to the procedure due to this issue.There was no reported impact on patient outcome.No additional information was provided.
 
Additional Manufacturer Narrative
Lot# 160505.Mfg date 2016-05-05.The spine clamp was returned for analysis; as reported, the adjustment screw had been broken off inside the clamp.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7354595
Report Number1723170-2018-01194
Device Sequence Number1103405
Product Code OLO
UDI-Device Identifier00721902467738
UDI-Public00721902467738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-576
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1